# SDR CALA2025090108318

- Difficulty date: August 28, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 76,852 hours, 29,546 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Pcb
- Part number: 69607643
- Part serial: D01725
- Condition: Not Reported
- Location: Zone 200
- Part time: 76,841 hours, 29,541 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEVERAL ANNUNCIATIONS ON OVHD PANEL CENTER INSTRUMENT PANEL AND MCP.   WOULD REF WDM 31-52-75 AND IF NO FAULTS.  REPLACE R33/R34 AS A  PRECAUTION. GND TESTED OK AFTER ARRIVAL, REPLACED R33, MASTER TEST RELAY, AND R34, MASTER DIM RELAY. PERFORMED OP TESTED OK IAW AMM TASK 33-18-00-710-802. REPLACED M564, MASTER DIM/TEST MODULE AS A PRECAUTION.. GND CHK OK IAW AMM TASK 33-18-00-710-802.
